# SDR VNAA202403070009

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Part time: 19,729 hours, 17,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00134783 DISCREPANCY: AFTER REMOVAL OF F.S 280 J ANGLE. LH FLOOR BEAM FOUND TO BE CORRODED CORRECTIVE ACTION: REMOVED AND INSTALLED NEW BEAM P/N CC670-34094-1 IAW CRJ-900-SRM-51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01        CC670-34094-1
